# SDR DALA2020032302004

- Difficulty date: March 19, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORROSION PREVIOUS REPAIR ON LH SIDE PLATE STA 1480 LBL 22 AT AFT CARGO COMPARTMENT. AMDS 2020-2379. C2. CORRECTIVE ACTION: SUMMARY OF NRC 00197 CORROSION LEVEL 2: SIDE PANEL WAS REPLACED PER DWG REV. ORG. AND B757-300 SRM. (1534998)
